# SDR CA970210001

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: Q162395
- Condition: Leaking
- Location: Rt Maxeret
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LOST HYDRAULIC SYSTEM PRESSURE ON DESTINATION. LANDED NORMALLY. TOWED OFF RUNWAY. HYDRAULIC LINE TO RH MAXARET LEAKING, REPLACED.
